Աստղաֆիզիկա =Астрофизика =Astrophysics

Политропные модели по нерелятивистской обобщенной теории гравитации

Мнацаканян, М. А. and Авакян, Р. М. (1968) Политропные модели по нерелятивистской обобщенной теории гравитации. Աստրոֆիզիկա, 4 (4). pp. 646-650.

[img]
Preview
PDF
Download (677Kb) | Preview
    Item Type: Article
    Additional Information: Polytropic models by the nonrelativistic generalized theory.
    Uncontrolled Keywords: Mnatsakanian M. A., Avakian R. M.
    Subjects: Q Science > QB Astrophysics > Gravitation
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 24 Jul 2013 14:02
    Last Modified: 24 Jul 2013 14:02
    URI: http://astro.asj-oa.am/id/eprint/1522

    Actions (login required)

    View Item